Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Aching in throat, ears and jaw, noticed red patch on the roof of mouth. Under stress. Cause?

I've had an ache sensation in my throat , ears and jaw, me dr told me earlier on in the year that this was stress related, I noticed today a dark red patch on the roof of my mouth on the left st the back, the inside of my nose also stings. I have been under a huge amount of stress for a number of months. I have also within 3 weeks, started a diet and lost 10 pounds. The aching does come and go.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
FHIS IS AYUTE SINUSITIS
THESE ARE ALERGIES
GET XRAY PNS WATERS VIEW YOU WILL GET ANSWER
GET TO ENT AND GET FUL TREATMENT OS ALLERGIC SINUSITIS
THE POSTNASAL DRIP OF SINUSES CAUSE THE SYMPTOMPS WRITTEN BY YOU
AT PRESENT TAKE METROGYL 200 MG BD
TAKE FEXOFENADINE 120 MG OD
SYP TOSSEX 1 TSF NIGHT
SYP GELUSIL 2 TSF BD
TAKE FOR 2- 3 WK AND GET TREATMENT FURTHER AFTER CONSULTATION
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor